MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX; INTERVENTIONAL IMAGING

SMITHS MEDICAL ASD, INC. MEDEX; INTERVENTIONAL IMAGING
Model Number MX693R
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information received a interventional imaging|medex high pressure tubing malfunctioned.The report indicated that on two different occasions the tubing ruptured when doing pump pressure injection during a procedure.Rated for 900psi, were using 700-800 psi.No patient injury during procedure was reported.
 
Additional Manufacturer Narrative
Other text: returned device was received for evaluation.During the evaluation of the device the customer reported condition was confirmed.Conclusion: the defect reported could not be attributable to the manufacturing process, since the 46 samples passed the high pressure test and the reported lot was found within specifications during high pressure test during its manufacture.Problem source is unknown.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.

Brand Name
MEDEX
Common Device Name
INTERVENTIONAL IMAGING
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
MDR Report Key11685527
Report Number3012307300-2021-03262
Device Sequence Number14206991
Product Code FPA
UDI-Device Identifier10351688505811
UDI-Public10351688505811
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX693R
Device Catalogue NumberMX693R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/22/2021
Supplement Date Received by Manufacturer05/04/2021
Initial Report FDA Received Date04/19/2021
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1